# SDR A6WA200840338

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,912 hours, 11,927 cycles
- Engine: Ge CF343B1
- Engine time: 12,912 hours, 11,927 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LARGE BIRD INGESTED, LEFT ENGINE AT 1000 AGL DURING TAKEOFF FROM PHL, GEAR EXTENDED PERFORMED AIR RETURN TO PHL, LANDED AT 43,700 LBS.  C/W BIRDSTRIKE INSP REF AMM 05-51-25 REF W/O 123145 FOR AW WORK FOUND.
